my sense of taste is gone. Is this commom with this med?
When I took it, it made everything taste like it had hot pepper on it, for a couple of months after I stopped. I asked the pharmacist, she said to eat yogurt several times per day until it stopped. It did work, took a week or so. She said it disrupted the natural ph in the tract and the yogurt would reverse that. Your symptoms sound similar, a pharmacist may also be able to tell you why this happened. I know antibiotics use can mess up your sense of taste.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 1 answer
Posted 7 Oct 2013 • 1 answer
I have discoloration of my lips inside my mouth, a very severe case of dry mouth and metallic taste?
Posted 6 Jul 2016 • 0 answers
Metronidazole - I have had a metallic taste in my mouth now for 5 weeks has this happened to anyone?
Posted 21 Sep 2017 • 1 answer
Posted 3 Dec 2017 • 0 answers